# SDR EISA97180

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1011B
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FIRE WARNING BELL SOUNDED, NO VISUAL FIRE WARNING INDICATION.  UNSCHEDULED LANDING T BRU.  CHANGE OPERATING POWER UNIT, CLEANED CONNECTORS AT NR 2 ENGINE FIRE ALL.  RAN ENGINE, CHECKED FOR LEAKS.  (M)
